Reducibility for a Class of Almost-Periodic Differential Equations with Degenerate Equilibrium Point under Small Almost-Periodic Perturbations

المؤلفون المشاركون

Si, Jianguo
Qiu, Wenhua

المصدر

Abstract and Applied Analysis

العدد

المجلد 2013، العدد 2013 (31 ديسمبر/كانون الأول 2013)، ص ص. 1-9، 9ص.

الناشر

Hindawi Publishing Corporation

تاريخ النشر

2013-11-24

دولة النشر

مصر

عدد الصفحات

9

التخصصات الرئيسية

الرياضيات

الملخص EN

This paper focuses on almost-periodic time-dependent perturbations of an almost-periodic differential equation near the degenerate equilibrium point.

Using the KAM method, the perturbed equation can be reduced to a suitable normal form with zero as equilibrium point by an affine almost-periodic transformation.

Hence, for the equation we can obtain a small almost-periodic solution.

نمط استشهاد جمعية علماء النفس الأمريكية (APA)

Qiu, Wenhua& Si, Jianguo. 2013. Reducibility for a Class of Almost-Periodic Differential Equations with Degenerate Equilibrium Point under Small Almost-Periodic Perturbations. Abstract and Applied Analysis،Vol. 2013, no. 2013, pp.1-9.
https://search.emarefa.net/detail/BIM-468065

نمط استشهاد الجمعية الأمريكية للغات الحديثة (MLA)

Qiu, Wenhua& Si, Jianguo. Reducibility for a Class of Almost-Periodic Differential Equations with Degenerate Equilibrium Point under Small Almost-Periodic Perturbations. Abstract and Applied Analysis No. 2013 (2013), pp.1-9.
https://search.emarefa.net/detail/BIM-468065

نمط استشهاد الجمعية الطبية الأمريكية (AMA)

Qiu, Wenhua& Si, Jianguo. Reducibility for a Class of Almost-Periodic Differential Equations with Degenerate Equilibrium Point under Small Almost-Periodic Perturbations. Abstract and Applied Analysis. 2013. Vol. 2013, no. 2013, pp.1-9.
https://search.emarefa.net/detail/BIM-468065

نوع البيانات

مقالات

لغة النص

الإنجليزية

الملاحظات

Includes bibliographical references

رقم السجل

BIM-468065